Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 7:38 PM EDT for Blackford County, Jay County, Wells County, Indiana. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 7:38 PM EDT (23:38 UTC)
- Expired
- Jun 15, 2008, 8:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Blackford County, IN, Jay County, IN, Wells County, IN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:28 PM EDT | TSTM WND DMG | Portland, IN | 3 TREES DOWNED IN THE PORTLAND AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 152338
SVRIWX
INC009-075-179-160045-
/O.NEW.KIWX.SV.W.0076.080615T2338Z-080616T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLACKFORD COUNTY IN EAST CENTRAL INDIANA
JAY COUNTY IN EAST CENTRAL INDIANA
SOUTHERN WELLS COUNTY IN NORTHEAST INDIANA
* UNTIL 845 PM EDT
* AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF ROLL TO 9 MILES NORTHWEST OF
SHAMROCK LAKES TO 12 MILES WEST OF SHAMROCK LAKES...OR ALONG A LINE
EXTENDING FROM 4 MILES EAST OF MARION TO GAS CITY TO FAIRMOUNT...
AND MOVING EAST AT 52 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
HARTFORD CITY...
DUNKIRK...
PORTLAND...
MONTPELIER...
REDKEY AND PENNVILLE...
ROLL...MCNATTS AND SHAMROCK LAKES...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4032 8522 4039 8522 4039 8544 4044 8544
4045 8545 4067 8546 4059 8507 4059 8479
4032 8481 4031 8521
TIME...MOT...LOC 2338Z 278DEG 45KT 4056 8557 4047 8555
4039 8564
$$4 follow-up statements
000
WWUS53 KIWX 160000
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT SUN JUN 15 2008
INC009-075-179-160045-
/O.CON.KIWX.SV.W.0076.000000T0000Z-080616T0045Z/
WELLS IN-JAY IN-BLACKFORD IN-
800 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR BLACKFORD...JAY AND SOUTHERN WELLS COUNTIES...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONTPELIER TO MILL GROVE...OR
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF HARTFORD CITY TO 4
MILES SOUTHEAST OF HARTFORD CITY...AND MOVING EAST AT 34 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
DUNKIRK...
PORTLAND...
PENNVILLE...
REDKEY...
TRENTON...
NOTTINGHAM...FIAT AND BALBEC...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8544 4044 8544
4045 8545 4067 8546 4059 8507 4059 8479
4032 8481 4031 8521
TIME...MOT...LOC 0000Z 266DEG 29KT 4057 8525 4040 8529
$$000
WWUS53 KIWX 160012
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM EDT SUN JUN 15 2008
INC009-179-160022-
/O.CAN.KIWX.SV.W.0076.000000T0000Z-080616T0045Z/
WELLS IN-BLACKFORD IN-
812 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD AND SOUTHERN WELLS
COUNTIES IS CANCELLED...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4039 8521 4039 8520 4041 8520 4042 8520
4059 8519 4059 8479 4033 8481 4032 8482
4031 8519 4032 8521
TIME...MOT...LOC 0012Z 266DEG 29KT 4058 8512 4040 8512
$$
INC075-160045-
/O.CON.KIWX.SV.W.0076.000000T0000Z-080616T0045Z/
JAY IN-
812 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR JAY COUNTY...
AT 811 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NOTTINGHAM TO COMO...OR
ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF BERNE TO 5 MILES
NORTHEAST OF DUNKIRK...AND MOVING EAST AT 33 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
PORTLAND...
BLAINE...
LIBER...COLLETT AND COLLEGE CORNER...
BOUNDARY CITY...
BELLFOUNTAIN...WESTCHESTER AND BRICE...
TRINITY AND NEW CORYDON...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
.ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4039 8521 4039 8520 4041 8520 4042 8520
4059 8519 4059 8479 4033 8481 4032 8482
4031 8519 4032 8521
TIME...MOT...LOC 0012Z 266DEG 29KT 4058 8512 4040 8512
$$000
WWUS53 KIWX 160030
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT SUN JUN 15 2008
INC075-160045-
/O.CON.KIWX.SV.W.0076.000000T0000Z-080616T0045Z/
JAY IN-
830 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN JAY COUNTY...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM TRINITY TO BRICE...OR ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF BERNE TO 5 MILES SOUTHEAST OF PORTLAND...AND
MOVING EAST AT 33 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
RURAL EASTERN JAY COUNTY...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
.ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4059 8496 4059 8479 4033 8481 4032 8482
4032 8500
TIME...MOT...LOC 0030Z 266DEG 29KT 4056 8487 4039 8488
$$000
WWUS53 KIWX 160043
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
843 PM EDT SUN JUN 15 2008
INC075-160053-
/O.EXP.KIWX.SV.W.0076.000000T0000Z-080616T0045Z/
JAY IN-
843 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JAY COUNTY WILL EXPIRE
AT 845 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4059 8496 4059 8479 4033 8481 4032 8482
4032 8500
TIME...MOT...LOC 0043Z 266DEG 29KT 4057 8473 4040 8474
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 15, 5:11 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 511 PM EDT SUN JUN 15 2008 .UPDATE... LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS SW LATE THIS AFTN AND SE THIS EVE. && .PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/ SHORT TERM... TONIGHT THROUGH MONDAY NGT... AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4 DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT LATE TONIGHT. STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON NGT. LONG TERM... TUE-SUNDAY... SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN. PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/ AVIATION... CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY LATE MONDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN JUN 15 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161500- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-161500- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 15, 7:15 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 5 W ROANOKE 40.96N 85.47W
06/15/2008 E60 MPH HUNTINGTON IN TRAINED SPOTTER
&&
EVENT NUMBER 01522
SAWLocal storm report, Jun 15, 7:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG PERU 40.75N 86.07W
06/15/2008 MIAMI IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN PERU
&&
EVENT NUMBER 01523
LWFLocal storm report, Jun 15, 7:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG DEEDSVILLE 40.91N 86.10W
06/15/2008 MIAMI IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. BARN BLOWN DOWN
AND CARS MOVED BY WIND
&&
EVENT NUMBER 01524
LWFLocal storm report, Jun 15, 7:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
730 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 5 SW FORT WAYNE 41.02N 85.21W
06/15/2008 M62 MPH ALLEN IN ASOS
54 KNOT GUST AT FORT WAYNE INTERNATIONAL AIRPORT
&&
EVENT NUMBER 01525
LWFLocal storm report, Jun 15, 7:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG SWAYZEE 40.51N 85.82W
06/15/2008 GRANT IN EMERGENCY MNGR
NUMEROUS TREES DOWN WITH ESTIMATED 60 TO 70 MPH WINDS.
&&
EVENT NUMBER 01526
LWFLocal storm report, Jun 15, 7:38 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 5 W SWEETSER 40.57N 85.86W
06/15/2008 GRANT IN TRAINED SPOTTER
TREES AND LINES DOWN
&&
EVENT NUMBER 01527
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 AM EDT | Special Marine Warning | IWX | 2 hr | |
| Jun 15, 9:10 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Jun 15, 9:51 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Saint Joseph | 54 min |
| Jun 15, 10:16 AM EDT | Special Marine Warning | IWX | 68 min | |
| Jun 15, 10:59 AM EDT | Lakeshore Flood Statement | IWX | 12 hr | |
| Jun 15, 11:13 AM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 32 min |
| Jun 15, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 67 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 66 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Saint Joseph | 58 min |
| Jun 15, 5:38 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 52 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 59 min |
| Jun 15, 6:03 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 42 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami | 39 min |
| Jun 15, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 48 min |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, Noble, Whitley | 62 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 67 min |
| Jun 15, 7:03 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 57 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 62 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.